# SDR FDEA201201040013

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 66,128 hours, 12,885 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CRUISE FLIGHT NR 1 OIL QTY DECREASING,  NOTICED AT 8 QTS REMAINING.  AT 5 QTS REMAINING PLACED NR1 ENG AT IDLE THIS SIGNIFICANTLY SLOWED THE RATE OF DEPLETION 2 HRS LATER OIL QTY DECREASED TO 0  WITH A CORESPONDING DROP IN PRESSURE TO 15 PSI.  SHUTDOWN NR 1 ENG IN FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE PER WORKCARD 71T0901-GE.  OPS CHECKED GOOD.
